# SDR USAA2009030290475

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 25,033 hours, 8,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: C1027
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 23,255 hours, 8,545 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 803 - PHL-CUN - EMERGENCY EQUIPMENT - R-2 DOOR EMERGENCY SLIDE BOTTLE PRESSURE LOW.  SERVICED R-2 DOOR EMERGENCY SLIDE BOTTLE PER AIRBUS MAINTENANCE MANUAL 25-62-49.
